# SDR ASOA201200016

- Difficulty date: December 19, 2011
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N844AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7317
- Aircraft time: 29,668 hours, 26,254 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Sill
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN LEFT SILL HAS MINOR CORROSION ON NUTPLATE AT FS 559.0.  REMOVED NUTPLATE IAW SRM 51-42-02.   REMOVED CORROSION IAW SRM 51-21-06.  PERFORMED UT THICKNESS INSPECTION OF BLEND AREA IAW MAC NDT PROCEDURE UT-3.  MIN MATERIAL REMAINING IS .039" ORIGINAL .050" MATERIAL REMOVED IS .011".  AREA EXCEEDS LIMITS IAW SRM 53-00-00.  REPLACED STRAP WITH NEW STRAP IAW SRM 51-42-06.  CLASSIFIED AS MAJOR.
